Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2015 (2015), Article ID 456392, 9 pages
http://dx.doi.org/10.1155/2015/456392
Research Article

Computing Weighted Analytic Center for Linear Matrix Inequalities Using Infeasible Newton’s Method

Department of Mathematics and Statistics, Northern Arizona University, Flagstaff, AZ 86011-5717, USA

Received 31 August 2015; Accepted 30 September 2015

Academic Editor: Baoding Liu

Copyright © 2015 Shafiu Jibrin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shafiu Jibrin, “Computing Weighted Analytic Center for Linear Matrix Inequalities Using Infeasible Newton’s Method,” Journal of Mathematics, vol. 2015, Article ID 456392, 9 pages, 2015. doi:10.1155/2015/456392